# SDR DALA13047206811

- Difficulty date: September 16, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N6603183
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AREA SECOND INTERCOSTAL FROM FWD END, BENT AND CORRODED.  R & R  INTERCOSTAL IAW, SRM 51-40-02, PG 1-10.
